# SDR ABXA040062

- Difficulty date: February 10, 2004
- Submitted: February 16, 2004
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- Aircraft time: 61,164 hours, 62,429 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: Main Pax
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER ENTRY DOOR WOULD NOT OPEN FROM INSIDE, WORKED OKAY FROM OUTSIDE.  FOUND DOUBLER PLATE INTERFERING WITH MOVEMENT OF OUTER DOOR HANDLE.  FAIRED DOUBLER IAW DC-9 SRM 52-01.  OPERATED DOOR SEVERAL TIMES.  OPS CHECKED GOOD.
